Doctor insights on:
What Happen With Too Much Coumadin
How much bruising is too much when taking plavix (clopidogrel)? How do you know if your taking too much?
Nitorol OD: Call 1-800-222-1222 24 hours per day, 7 days per week to reach any poison control center in the United States. You will be connected with an expert who will direct you how to proceed. Please have all product information available when you call. ...Read more
A new study>probably: Type 2 diabetes is strongly hereditary and prior to recently the answer was: if you have an inherited genes for DM then too much sugar or calories in general>obesity>develop DM.**However a recent 10 year study comparing the sugar consumption in 175 countries and the population's development of DM showed a direct connection, independent of obesity. For each additional 12 oz soda/day> DM ^^ 1% ...Read more
That's right: This is only a problem for people with kidney disease however. If you have kidney failure, one should not eat too much protein; how much you can eat depends on how severe the kidney disease is and how much you weigh. Most studies have shown that people who have normal kidneys can tolerate a high protein diet just fine. ...Read more
Starch: Rice is a starch and behaves like a simple carbohydrate when eaten. It can have a high glycemic index, meaning that it is rapidly digested and and raise the blood sugar rapidly. So, it is not the best food for diabetics (similar to baked potatoes). However, brown and long grain rice would be better than white rice. Also, whatever you are eating with the rice can slow absorption and lower the rise. ...Read more
I'm taking prenatal vitamins and i'm worried about taking in too much iron as an anmeic. How much is too much?
Good question: You need to monitor your blood level of iron and ferritin. Also you may need to check a few other things such as serum folate (folic acid) and b12. The size and hemaglobin concentration on the basic CBC blood test is a start. If you have a low rbc count and your rbc size is small (low mcv) you may have iron deficiency. If the red cells are larger than normal think low folate (folic acid) or low b12. ...Read more
Itching: High phosphorus levels in a dialysis patient can lead to many issues. Usually most patients itch uncontrollably. However over time elevated phosphorus levels can alter bone structure, lead to calcium deposits on heart vessels and cause nerve damage throughout the body. ...Read moreSee 1 more doctor answer
Vitamin C: Taking excessive amounts of Vitamin C can cause symptoms such as nausea, vomiting, loose stools, heartburn, abdominal cramping, bloating,headache and insomnia. It may be associated with oxalate renal calculi. It can lead to hemolytic anemia in patients with g6pd deficiency. Large doses of Vitamin C are contraindicated w g6pd deficiency, renal insufficiency, oxalate renal calculus formers, chronic ...Read moreSee 1 more doctor answer
Can you take too much omega 3 a day? Do you pee out the excess? Or is too much toxic? How much is too much a day?
The risks : Of too much applies to everything. Ginkgo is extracted by processing so stick to the dose on the label. ...Read more
What counts as calcium overdose and what happens if you take too much? I heard it messes up bone growth
Let me explain: Nausea and vomiting, muscle weakness, and excessive drowsiness are some of the possible symptoms that may occur with an overdose of calcium. Symptoms of an overdose may occur if your dosage exceeds the tolerable upper intake level" (ul), which is 2500 mg (2.5 grams) daily. If you happen to take too much calcium, be sure to seek medical attention right away. ...Read moreSee 1 more doctor answer
1-2 liters a day: in general, the tightest fluid restrictions are 1, 1.2 or 1.5 liters a day. this is used for severe CHF with low serum sodium levels. if you have pituitary problems that is a different story. often CHF can be managed well with minimal if any fluid restriction once a person is stabilized on long term medical therapy. ...Read more
It might be vomited: Up in what looks like coffee ground material. It may cause melena - black, tarry, foul smelling stool. It could cause nausea. If you are swallowing large amounts of blood - you likely need prompt medical care (unless you are deliberately drinking blood from a source other than your body). ...Read more
- Talk to a doctor live online for free
- What happens if you take too much coumadin?
- What happens when you get too much coumadin?
- What will happen if a masturbate too much?
- Ask a doctor a question free online
- What if i accidently took too much coumadin?
- What happens if you gain too much weight?
- What happens if you have too much niacin?
- What happens if you take too much biotin?
- Talk to a cardiologist online